# SDR UIEA200700048

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 62,240 hours, 12,403 cycles
- Engine: Ge CF650E2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PRECOOLER EXHAUST CUT-OUT CRACKED AT LOWER AFT SIDE.  THE SKIN ASSEMBLY CRACKS WERE REMOVED BY TRIMMING.  THE NR 3 STIFFENER WAS REINFORCED WITH A SUPPLEMENTARY STEEL LOWER ANGLE FROM NAC STATION 235 TO 254.  THE RIB INSTALLATION AT NAC STATION 248 WAS MODIFIED TO ACCOMMODATE THE STEEL REPAIR ANGLE INSTALLED ON THE NR 3 STIFFENER.  REPAIRED AREAS WERE NDT INSPECTED.
